# SDR QXEA2014021100115

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 25,581 hours, 26,161 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Floor Mat
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORNER OF PLASTIC FLOOR IN FRONT OF SEAT 2D IS LOOSE, AND OBSTRUCTING  SERVICE DOOR FROM OPENING & CLOSING.  RESECURED FLOOR IN FRONT OF FORWARD GALLEY USING SPEEDTAPE AS INTERM REPAIR.  PLACED ON NEF, TO BE REPAIRED WITHIN 300 FLIGHT HOURS. PLACED TAPE RE-INSPECT ON DMI.  RETURNED TO SERVICE.
